# SDR IPXA2018051409535

- Difficulty date: May 2, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR FRAME LOWER WEB WAS CRACKED AT BS 1254, Z-18.  REPAIRED THE DOOR FRAME LOWER WEB IAW SRM 53-40-15,  REPAIR 3, FIG 201. MAJOR.
